# SDR EIA990086

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Corroded
- Location: Bs 1335
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RIGHT WHEEL WELL, BS 1335 UPPER BULKHEAD ATTACHMENT FOUND CORRODED, NRC 5900.  REPLACED T-ANGLE IAW SRM 51-10-01.  (M)
